# SDR 07FDEA00798

- Difficulty date: March 13, 2007
- Submitted: March 13, 2007
- Operation: Air carrier
- Aircraft: N669FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 774
- Aircraft time: 16,262 hours, 8,791 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5327400500053
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK GOUGED BETWEEN FR 40-50 LBL 18 REPLACED SEAT TRACK FROM FR40 TO FR54 AT LBL18 IAW AIRBUS DWG A53812912.  TREATED SEAT TRACK IAW FEDEX A300-600 SRM 51-21-10, PO NR 564624.4.
